Almost Canonical Inverse Images
Commentarii mathematici Helvetici, Tome 49 (1974), pp. 168-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1974__49_139576,
author = {Frank Quinn},
title = {Almost {Canonical} {Inverse} {Images}},
journal = {Commentarii mathematici Helvetici},
pages = {168--174},
year = {1974},
volume = {49},
zbl = {0318.57014},
url = {http://geodesic.mathdoc.fr/item/CMH_1974__49_139576/}
}
Frank Quinn. Almost Canonical Inverse Images. Commentarii mathematici Helvetici, Tome 49 (1974), pp. 168-174. http://geodesic.mathdoc.fr/item/CMH_1974__49_139576/